Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vomitings 1 year - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   My 1 year old child is vomiting each time after eating or if we give her medicine (Syrup) from last 3-4 days.
Doctor :   Hi I am Dr AAAAAAA
Doctor :   How can I help you?
User :   Hello sir, this
Doctor :   Ok.
User :   My daughter is continuously vomiting after eating
Doctor :   Does your child have fever ?
User :   she had fever 3 days before but not now
Doctor :   Any loose motions?
User :   no
Doctor :   What medication are you giving her?
User :   we consulted doc. he proscribed Meftal p, Vomikind and nutrolin B
Doctor :   Ok.
User :   but problem is when we give syrup suddenly she vomits
Doctor :   Did you consult a pediatrician?
User :   yes he is pediatrician
Doctor :   Ok, Does she vomit food and liquids or only the syrup
User :   she vomits syrup along with the food which we give
Doctor :   Ok.
User :   she is not eating any thing, we are giving lactogin
Doctor :   The problem is simple and can be solved very easily, not to worry at all.
Doctor :   Basically children or infants are very particular about tastes and flavours and if she does not like a flavour she will keep vomiting.
User :   so what u suggest
Doctor :   You need to see what flavour is the syrup, and ned to change into a flavour which she might like.
Doctor :   Is it vanilla or strawberry or etc.?
Doctor :   Discuss with the pediatrician and ask him to change the flavour or ask him to change the mefenamic acid to acetaminophen.
User :   can we mix syrup in milk?
User :   she will be tired all time.. so any thing u suggest
Doctor :   I think you would be rather increasing the quantity of the syrup, instead why dont you ask the pediatrician to change the flavour or switch over to other generic.
Doctor :   Though there is nothing wrong in mixing with the milk.
User :   ok i do... but is there anything to worry
Doctor :   How does she sleep?
User :   she also vomits in night time when she is sleeping
Doctor :   And is she active, Is her skin soft & supple ?
User :   she will be rolling over the bed frequently
Doctor :   Has she been vomiting out all the food & liquids or has she been taking some inside & vomiting some.
User :   no she is not active, her skin is soft
User :   whatever she eats, she vomits..
Doctor :   Ok, Let me inform you that fever in babies is always associated with vomiting as the vomiting center in brain is just above the fever center and hence the fever subsides in a day or two vomitings also would come down.
Doctor :   I feel there is no need to panic.
User :   ok
User :   so am consulting doc tonight, anything to ask him?
Doctor :   But if the vomitings are powerful with projectile motion coming out at greater force and throws out literally everything out, then the pediatrician would surely suggest an Ultrasound.
Doctor :   So please ask him for 1.change in flavour 2. Ask him do we need to go for an Ultrasound.
Doctor :   I think that would solve the problem.
User :   yes sir thank you
Doctor :   Please do not panic, Ithink the baby must be fine in a day or two.
Doctor :   Thank you for consulting me.
User :   I hope so, Bye sir
Doctor :   Take care, bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor